# SDR DALA2022042102806

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 16,345 hours, 8,531 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISALIGNED HOLE AT REGULATOR VALVE OF RESERVOIR ON 841 DOOR. REPLACED SLIDE OF 841 DOOR AND INSTALLATION PROCEDURE IS DOCUMENTED AS PER AMDS CARD 2561-4002-RE AS PER TOPP 50-00-15 RIIINSPECTION COMPLETE 0033889 (AE116QC) JOB COMPLETE. (LP# 2204548)
